MathSciNet Relay Station
MathSciNet bibliographic data
MR1616514 93E20 (60G35 60J25)
Kurtz, Thomas G.; Stockbridge, Richard H. Existence of Markov controls and characterization of optimal Markov controls. SIAM J. Control Optim. 36 (1998), no. 2, 609–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement